# SDR DXTA200300104

- Difficulty date: August 27, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 3,264 hours, 2,092 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU 7000 FEET " REMOTE CB TRIPPED"  CYAN CAS MESSAGE ILLUMINATED AND ELECTRICAL FIRE SMELL WAS NOTED IN COCKPIT, NO SMOKE SEEN IN AIRCRAFT.  FOUND PASSENGER SAFETY SIGN ON ESCAPE HATCH SHORTED. REMOVED AND REPLACED PASSENGER SAFETY SIGN WITH NEW SIGN IAW CITATION 750 INTERIOR MAINTENANCE MANUAL, CHAPTER 25-94-14.
